68415members
359929posts
cancel
Showing results for 
Search instead for 
Did you mean: 

herceptin side effects?

2 REPLIES 2
Highlighted
Member

Re: herceptin side effects?

Hi Skelts

I agree with Fiona, you ought to check things out.

I had side effects from Herceptin on my 13th session. I suddenly felt very dizzy and confused. It passed off but I remember posting to ask advice. Other ladies said they had side effects quite far down the line despite the nurses saying most side effects are apparent straight away.

Re the high blood pressure and stress. I think it is all part of this awful treatment wheel we are on. I finished Herceptin in December and only the past three weeks have I felt like my pre cancer self.
Take care, be kind to yourself, sometimes you have to make a break from all those things going off in life if only for an hour a week! Those things will still be there when you return to role.
Cheers
Carol

Highlighted
Member

Re: herceptin side effects?

Hi Skelts,

Can I just ask if you've had a heart scan recently? I know Herceptin can affect your heart function and certain side effects would be wise to mention to the doctor, do you get any palpitations at all? or breathlesness? Has your doctor mentioned any side effects to look out for?

Regards

Fiona x

Highlighted
Member

herceptin side effects?

I had my last chemo vinorelbine in Nov and have just been on herceptin since. I feel ok but lately after alot of stress due to other things in my life i feel really tired like sore eyed and almost paniky and tense. So is this just stress or herceptin or still recovery from chemo? Any one any advise. I have just had 14 herceptin. Also my blood pressure is always high after treatment but as i have a history of white coat syndrome no seem bothered at the hospital but i feel slightly anxious about it.

Skelts